# SDR ASOA2015030512331

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL SUPPORT AFT ANGLE ASSY CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  RECEIVED STS EA 32-2015-072 AND COMPLIED WITH SECTION I PERMANENT REPAIR 1A AND 1B, C. COMPLIED WITH  ITEM 2 OF THIS NR CARD.  COMPLIED WITH STS EA 32-2015-072 SECTION - PERMANENT REPAIR 1D.
